# SDR CALA2022020700341

- Difficulty date: February 7, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N37521
- Make and model: Boeing 737-9
- Aircraft serial: 64497
- Aircraft time: 3,051 hours, 1,046 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Part number: NA
- Condition: Activation Error
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

WHEN SETTING TO THRUST WE RECIEVED THE TO CONFIG WARNING. CONTACT TOMC TO UNLOCK FOR SIGNOFF. UNLOCKING FOR SIGNOFF REF LOG. 7928334 FOR PSEU R/R. PERFORMED TAKEOFF WARNING SYS CHECK IAW 31-51-00-720-803 AND TEST PASS. OK FOR SVC. ADD FAULT:32-02001
